# SDR YENA2024030500335

- Difficulty date: March 1, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 01784
- Aircraft time: 78,802 hours, 28,265 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 16 RH SIDE IN OPEN FASTENER HOLE 6 AT UPPER DOUBLE JOGGLE AREA, CRACK DIRECTION IS 3 OCLOCK, AT FWD GALLEY AREA (1 EA); (RESOLVED ON W/O: 1259323 TASKCARD: NR-00031) REF AEROMAN WO 2023 365/1 NR 2023-768521 ACCOMPLISHED THE REPAIR OF THE DOUBLE JOGGLE AREA AT FR 16 RH IN ACCORDANCE WITH AEROMAN EA 53-0507-23 REV. 0 (COVER PLUS PART 1-5), AIRBUS RDAF 81334175/010/2024#A. AND EC NO. A24-144-01.
